MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH
Catalog Number 5959360
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Hernia (2240)
Date of Event 03/23/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2010 - patient was diagnosed with ventral incisional hernia thereby underwent laparoscopic repair with implant of sepramesh ip (device 1).Per op notes, ¿all the adhesions were taken down.The hernia defect was entered and reduced.A sepramesh ip (device 1) was placed and tacked using sorbafix tacker.¿ on (b)(6) 2013 - patient was diagnosed with adhesions thereby underwent open repair.Per op notes, ¿the prior mesh (device 1) was encountered and opened.Large amount of old scar was noted behind the prior mesh and excised the scar.Adhesions of omentum, colon and small bowel were lysed.All the adhesions were lysed.Resection of gastrointestinal anastomosis from previous vagotomy and partial gastrotomy was performed.¿ on (b)(6) 2014 - patient was diagnosed with adhesions and abdominal pain thereby underwent laparoscopic repair.Per op notes, ¿adhesions anterior abdominal wall was lysed.A large prior mesh (device 1) noted in upper abdomen was intact.Dense adhesions lysed.Internal hernia defect was noted and repaired with sutures.¿ on (b)(6) 2014 - patient was diagnosed with two ventral incisional hernia thereby underwent laparoscopic repair with implant of ventralight st (device 2 and 3).Per op notes, ¿adhesions of abdominal wall were taken down.The prior mesh (device 1) in the midline was noted.The one hernia defect was identified above the umbilicus, and another one identified below the umbilicus.A ventralight st (device 2) was placed in the upper midline and another ventralight st (device 3) was placed in the lower midline.Both meshes were placed over the defect by overlapping the old mesh (device 1) and secured with tacks.¿ on (b)(6) 2016 - patient was diagnosed with possible epigastric ventral hernia, adhesions and pain thereby underwent repair with partial excision of sepramesh ip (device 1) and ventralight st (device 2 and 3).Were op notes, ¿in midline there was some pieces of ballooning of meshes.The prior meshes (device 1,2 and 3) were protruding through the fascia.Adhesions of abdominal cavity were lysed.There was an eventration of prior mesh (device 1,2 and 3) not a true hernia through mesh.Decreased the size of the prior meshes (device 1,2 and 3) by trimming some of both sides to prevent eventration again.The jejunum was twisted and obstructed, and ischemic part was resected.The mesenteric defect was closed with sutures.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr represents the bd sepramesh ip (device 1).Additional supplemental emdrs were submitted to represent the bd ventralight st mesh.(device 2 and 3) note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SEPRAMESH IP
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23848265
Report Number1213643-2025-01244
Device Sequence Number21218287
Product Code FTL
UDI-Device Identifier00801741031809
UDI-Public(01)00801741031809(17)110128(10)WBTGS099
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K063739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2016
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2011
Device Catalogue Number5959360
Device Lot NumberWBTGS099
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale